VOL. 62 · NO. 4 | October, 2010
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 62 (4), (October, 2010)
No abstract available
Articles
Kentaro HIRATA
J. Math. Soc. Japan 62 (4), 1043-1068, (October, 2010) DOI: 10.2969/jmsj/06241043
KEYWORDS: boundary growth, nontangential limit, reverse mean value inequality, Harnack type inequality, convergence property, superharmonic function, semilinear elliptic equation, Uniform domain, 31B05, 31B25, 31C45, 35J60
J.A. MOYA-PÉREZ, J.J. NUÑO-BALLESTEROS
J. Math. Soc. Japan 62 (4), 1069-1092, (October, 2010) DOI: 10.2969/jmsj/06241069
KEYWORDS: link, topological classification, Gauss word, 58K15, 58K40, 58K65
Ryszard MAZUREK, Michał ZIEMBOWSKI
J. Math. Soc. Japan 62 (4), 1093-1112, (October, 2010) DOI: 10.2969/jmsj/06241093
KEYWORDS: skew generalized power series rings, weak dimension, right distributive rings, right Bezout rings, 16D25, 16E10, 16W60, 16D40, 16D50, 16E50
Yuji HAMANA
J. Math. Soc. Japan 62 (4), 1113-1136, (October, 2010) DOI: 10.2969/jmsj/06241113
KEYWORDS: Wiener sausage, Power series, Laplace transform, Bessel process, 60J65, 60D05, 44A10, 30B10
Takashi OKAYASU
J. Math. Soc. Japan 62 (4), 1137-1166, (October, 2010) DOI: 10.2969/jmsj/06241137
KEYWORDS: Scalar curvature, equivariant differential geometry, 53C40, 53C42
Tokio MATSUYAMA
J. Math. Soc. Japan 62 (4), 1167-1204, (October, 2010) DOI: 10.2969/jmsj/06241167
KEYWORDS: Kirchhoff equation, Generalized Fourier transform, scattering theory, 35L05, 35L10
Gaël MEIGNIEZ
J. Math. Soc. Japan 62 (4), 1205-1218, (October, 2010) DOI: 10.2969/jmsj/06241205
KEYWORDS: Foliation, pseudogroup, compact generation, 57R30
Yôsuke HISHIKAWA
J. Math. Soc. Japan 62 (4), 1219-1255, (October, 2010) DOI: 10.2969/jmsj/06241219
KEYWORDS: parabolic operator of fractional order, Bloch space, reproducing formula, 35K05, 26A33, 26D10
Mohammad A. ASADI-GOLMANKHANEH
J. Math. Soc. Japan 62 (4), 1257-1271, (October, 2010) DOI: 10.2969/jmsj/06241257
KEYWORDS: immersion, Hurewicz homomorphism, spherical classes, Stiefel-Whitney numbers, 57R42, 55R40, 55Q25, 57R75
Aiichi YAMASAKI
J. Math. Soc. Japan 62 (4), 1273-1288, (October, 2010) DOI: 10.2969/jmsj/06241273
KEYWORDS: linear Noether's problem, finite reflection groups, generic polynomial, inverse Galois theorem, 12F20, 12F12
Yuka NAITO, Reinhard RACKE, Yoshihiro SHIBATA
J. Math. Soc. Japan 62 (4), 1289-1316, (October, 2010) DOI: 10.2969/jmsj/06241289
KEYWORDS: thermoelasticity, exterior domain, resolvent expansion, 35L50, 74F05, 74G50
Masahide KATO
J. Math. Soc. Japan 62 (4), 1317-1371, (October, 2010) DOI: 10.2969/jmsj/06241317
KEYWORDS: compact non-Kahler manifold, projective structure, algebraic dimension, 32J17, 32M05, 32Q57, 32D15
Back to Top